MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 2.50mm x 15mm nc emerge balloon catheter was advanced for dilatation.However, during second inflation, the balloon ruptured.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The device was microscopically and visually examined.There was contrast in the inflation lumen and balloon.There was blood in the guidewire lumen and balloon.The balloon was loosely folded, and the device had tip damage.The device was soaked for a period of time and then prepped with an inflation device filled with water and connected to the inflation port to inflate the device.There was a pinhole in the balloon located 7mm from the tip of the device.The device failed to inflate to rated burst pressure.Product analysis confirmed the reported event, as the device was found to have a pinhole damage to the balloon.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12027042
Report Number2134265-2021-07864
Device Sequence Number1374949
Product Code LOX
UDI-Device Identifier08714729846505
UDI-Public08714729846505
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2023
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0027046229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1